# SDR CA141105004

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oscillates
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO TORQUE OSCILLATIONS. PILOT REPORTED AFTER TAKE-OFF, THE NO. 2 ENGINE HAD TORQUE OSCILLATIONS. THE AIRCRAFT TENDED TO MOVE AND THE PILOT DECIDED TO RETURN TO THE AIRPORT AND LANDED SAFELY. AS PER RECOMMENDATIONS THEY STARTED DOING THE TROUBLESHOOTING FOR TORQUE FLUCTUATIONS.   PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
